# SDR UALA2013040902356

- Difficulty date: April 8, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 72,726 hours, 26,908 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM UPPER TEE CORRODED BS 377 RBL 54- 58.  REPAIRED UPPER TEE AT IAW EC RA 5310-05536.  HFEC FOUND CRACK IN HOLES.  COMPLIED WITH ECRA 5310-05712 HAS BEEN APPROVED FOR STAGE 1 VIA 8100- 9.
